# SDR UIEA2021050701106

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,951 hours, 12,491 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21138815
- Part serial: 108K0230
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ALTITUDE 2 INOP ( AUTO CABIN PRESSURE CONTROL SYSTEMS, ONE INOPERATIVE )( ITEM TRANSFERRED TO MDDR 146448 PER 21-31-01A CAT C DUE DATE 15MAY21.  LP 1453662: REMOVED AND REPLACED AUTOMATIC PRESSURE CONTROLLER IAW AMM 21-31-02, OPS CHECK GOOD, THIS CLEARS MDDR 146448. PLACARDS REMOVED )
